Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Rash on penis after sexual activity. Should I use Dactarin cream to treat it?

I ve recently developed a sort of blotchy rash after a quite rough rubbing session with a girl with short, pubic hair which irritated my penis. Looking at pictures on the net, the closest thing I ve seen that resembles what it looks like is Balanitis . I have some dactarin cream left over from a case of athletes foot , can I use this to treat?
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  527
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Hi,
Welcome to HCM.
Dactarin may or may not work. But since you have it, is worth the try, as it is not harmful at least.
Antibacterial creams work better for this problem.
Get well soon,
Regards
DR GS
Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor